Alert archive / Georgia / Severe Thunderstorm Warnings in 2025

Severe Thunderstorm Warning 280, NWS Atlanta, GA

June 14, 2025Harris County, Troup County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jun 14, 2025, 7:29 PM EDT for Harris County, Troup County, Georgia. It was in force for 46 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 14, 2025, 7:29 PM EDT (23:29 UTC)
Expired
Jun 14, 2025, 8:15 PM EDT
In force
46 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Harris County, GA, Troup County, GA

The radar

The Atlanta radar (KFFC), 62 km from the middle of the area, began a volume at 23:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 14, 7:45 PM EDTTSTM WND DMG4 N Cannonville, GATree down near the intersection of Fling Road and West Point Road.
Jun 14, 7:46 PM EDTTSTM WND DMG3 W Lagrange, GATree down near intersection of Roanoke Road and Pegasus Parkway.
Jun 14, 7:51 PM EDTTSTM WND DMG3 W Big Springs, GATree down near intersection of Foster Drive and John Lovelace Road.
Jun 14, 7:52 PM EDTTSTM WND DMG2 Wsw Lagrange, GATree down near 100 Gordon Commercial Drive.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 16 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 7, 3:05 PM EDTSevere Thunderstorm WatchSPC18 days

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 11.5 hours before the alert went out and 67 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2025-06-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 705 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2025-06-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -361 square meters per square second.1939587897117136156175194214233253272Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
705 J/kg
Mixed-layer CIN
-25 J/kg
Mixed-layer LCL
641 m above ground
0-6 km bulk shear
193 kt
0-1 km storm-relative helicity
-361 m²/s²
0-3 km storm-relative helicity
560 m²/s²
Significant tornado parameter
0.8
Supercell composite
2.7

Open this sounding in Storm Lab

The text

As transmitted.

942 
WUUS52 KFFC 142329
SVRFFC
GAC145-285-150015-
/O.NEW.KFFC.SV.W.0280.250614T2329Z-250615T0015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
729 PM EDT Sat Jun 14 2025

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Troup County in west central Georgia...
  Northwestern Harris County in west central Georgia...

* Until 815 PM EDT.

* At 729 PM EDT, a severe thunderstorm was located over Amity Park,
  or near Lanett, moving northeast at 40 mph.

  HAZARD...60 mph wind gusts and dime size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  LaGrange, West Point, Hogansville, Mountville, Cannonville, Louise,
  State Line Park, Abbottsford, Piedmont Heights, Harrisonville,
  Hillcrest, Big Springs, Wares Crossroads, Jones Crossroads, Baughs
  Crossroads, Smiths Crossroad, and Long Cane.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3322 8494 3310 8486 3291 8486 3281 8517
      3283 8517 3285 8515 3286 8519 3312 8523
TIME...MOT...LOC 2329Z 244DEG 33KT 3296 8522 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
1 follow-up statement
961 
WWUS52 KFFC 150006
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
806 PM EDT Sat Jun 14 2025

GAC145-150016-
/O.CAN.KFFC.SV.W.0280.000000T0000Z-250615T0015Z/
Harris GA-
806 PM EDT Sat Jun 14 2025

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN HARRIS COUNTY IS
CANCELLED...

The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

&&

LAT...LON 3322 8494 3310 8486 3291 8486 3287 8499
      3287 8508 3316 8512
TIME...MOT...LOC 0006Z 244DEG 33KT 3311 8485 

$$

GAC285-150015-
/O.CON.KFFC.SV.W.0280.000000T0000Z-250615T0015Z/
Troup GA-
806 PM EDT Sat Jun 14 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM EDT
FOR TROUP COUNTY...

At 806 PM EDT, a severe thunderstorm was located over Saint Marks, or
9 miles northwest of Greenville, moving northeast at 40 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
LaGrange, Hogansville, Mountville, Harrisonville, Hillcrest, Big
Springs, Wares Crossroads, Louise, Baughs Crossroads, Smiths
Crossroad, and Jones Crossroads.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3322 8494 3310 8486 3291 8486 3287 8499
      3287 8508 3316 8512
TIME...MOT...LOC 0006Z 244DEG 33KT 3311 8485 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 14, 2:53 PM EDT, 4 hours 36 minutes earlier.

Area forecast discussion, Jun 14, 2:53 PM EDT, 4 hours 36 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
253 PM EDT Sat Jun 14 2025

...Afternoon Area Forecast Discussion...

.SHORT TERM...
(This afternoon through Sunday)
Issued at 252 PM EDT Sat Jun 14 2025

Key Messages:

  - Southwesterly flow continues through the weekend with diurnally
driven convection each afternoon and evening. Strong thunderstorms
will be possible, with frequent lightning and gusty winds being the
main threats.

  - Localized flooding risk increases through the weekend with
numerous showers and thunderstorms and saturated soils.

The region remains situated between a weak Bermuda high to the east
and troughing to the west extending towards the Lower Mississippi
River Valley. As a result, a southwesterly flow pattern persists
over Georgia as the forecast period begins, which continues to bring
warm, moist air from the Gulf into the forecast area. As a result,
dewpoints will remain in the low 70s in north Georgia and mid 70s in
central Georgia and precipitable water values will remain largely
between 1.7 and 2.2 inches. As low clouds from earlier this morning
have scattered out and temperatures rise, diurnally driven
convection has begun, with numerous showers and thunderstorms
ongoing in east-central Georgia (with enhancement from the sea
breeze) and scattered showers and thunderstorms elsewhere. With
SBCAPE anticipated to increase to between 2500-3500 J/kg, the
coverage of storms is expected to increase through the late
afternoon hours.

As the aforementioned trough moves northeast, hi-res guidance
continues to indicate modest 0-1 km shear and loosely organized
convective clusters in Tennessee/north Alabama advancing into north
Georgia this evening into tonight. A few storms this afternoon
through tonight will have the potential to become strong to severe.
With DCAPE values between 600-1000 J/kg and deep atmospheric
moisture contributing to precip-loading in storm downdrafts,
stronger storms will be capable of producing gusty, damaging winds.
Furthermore, all storms will contain frequent lightning, which could
pose a threat to outdoor activities this afternoon and evening.
Finally, as the wet southwesterly flow pattern continues, antecedent
soil conditions are becoming more saturated in locations that have
seen heavy rainfall accumulations over the course of several days.
With high PWATs, stronger storms will be efficient rainfall
producers, which could lead to localized flooding concerns
considering saturated soils.

Patchy fog and low cloud ceilings will likely during the overnight
and early morning hours on Sunday, particularly in locations where
soils are saturated from previous rainfall and cloud cover
dissipates. The trough axis will lift northeast of Georgia over the
course of the day on Sunday, though little to no change will occur
in the southwesterly flow regime as the trough is absorbed into the
main flow. Convection on Sunday will be diurnally-driven once again,
this time with the highest chances for showers and thunderstorms
being focused across north Georgia closest to the base of the
trough. Once again, a few storms will have the potential of becoming
strong, capable of producing gusty winds, frequent lightning, and
heavy rain. Considering the chances for showers and thunderstorms
each day and the associated cloud cover, high temperatures will run
near normal for mid-June today and Sunday, in the 80s across the
majority of the area. Low temperatures will closely reflect
dewpoints, and range from 3-7 degrees above daily normals.

King

&&

.LONG TERM...
(Monday morning through next Friday)
Issued at 252 PM EDT Sat Jun 14 2025

Key Messages

    - The persistent diurnally-enhanced stormy weather pattern will
      linger through the bulk of the week.

    - Locally heavy rainfall will be possible each day.

    - The forecast may take a turn toward drier, hotter conditions
      by next weekend.

Our wet and stormy pattern will remain in place through the coming
work week. PoPs will remain elevated above climatological
normals with scattered to widespread diurnally-enhanced convection
each day. This stormier weather comes to us courtesy of a persistent
trough situated in between areas of high pressure over the
western Atlantic and extending eastward from the Southwest US. Deep
moisture will continue to extend across the local area within
southwest flow aloft, keeping PWATs elevated in the 1.5 - 2" range.
Given this very moist environment, locally heavy rainfall will
remain a general concern each day. While widespread flash flooding
issues are not anticipated, training or slow-moving thunderstorms
could lead to localized street flooding and/or flash flooding
potential. Fortunately, despite June afternoon/evening SBCAPE
of 1500-3000 J/kg, little in the way of shear will limit any
widespread severe potential. Still, localized strong downburst winds
will be possible in the more intense storms each afternoon and
evening.

While this aforementioned pattern more or less hangs strong through
the end of the week, signs of change are potentially in the offing
by next weekend. There is broad ensemble support for intensifying
midlevel ridging over the eastern US, potentially bringing lower
rain chances but also hotter temperatures by the end of the forecast
period next weekend.

Temperatures will be on a gradual upward trend through the week.
Highs will initially be primarily in the upper 80s across north
Georgia and low 90s in Middle Georgia early week. Probabilities for
highs in the lower 90s in north Georgia to the mid 90s in Middle
Georgia will then increase by late week. Given persistent low-to-mid
70s dewpoints, heat index values will tack on a couple of degrees to
the air temperature, though these are forecast to remain below
Advisory criteria at this point. Lows will remain in the low 70s for
most.

RW

&&

.AVIATION...
(18Z TAFS)
Issued at 138 PM EDT Sat Jun 14 2025

Showers and thunderstorms have developed across portions of
central and north Georgia, and will continue to increase in
coverage through the late afternoon, warranting a TEMPO for TSRA
from 18-22Z at MCN and 20-00Z at all other TAF sites. Ceilings
will remain mainly low VFR between 030-040 this afternoon, though
MVFR level ceilings will be possible with any TSRA. Another round
of SHRA/TSRA could traverse north Georgia between 00-04Z
overnight, with impacts most likely across the northern ATL metro
sites. Clouds will briefly scatter out after midnight, though IFR
ceilings and patchy fog is anticipated to develop once again
between 09-10Z and remain through mid-morning on Sunday.
Prevailing winds will be SW through the period at 10 kts or less.

//ATL Confidence...18Z Update...
Medium confidence on all elements.

King

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          69  87  70  88 /  40  60  30  60
Atlanta         70  86  71  87 /  60  60  30  70
Blairsville     64  81  64  81 /  60  80  30  80
Cartersville    68  87  69  87 /  70  60  30  70
Columbus        70  88  71  89 /  40  60  30  70
Gainesville     69  85  70  86 /  50  60  30  70
Macon           70  89  72  89 /  30  60  30  70
Rome            69  86  69  86 /  70  60  30  80
Peachtree City  68  87  69  87 /  50  50  30  70
Vidalia         72  91  73  92 /  40  60  40  60

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
None.
&&

SHORT TERM...King
LONG TERM....RW
AVIATION...King
Hazardous weather outlook, Jun 14, 2:33 PM EDT, 4 hours 56 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
233 PM EDT Sat Jun 14 2025

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-151845-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
233 PM EDT Sat Jun 14 2025

This Hazardous Weather Outlook is for north and central Georgia.

.DAY ONE...This Afternoon and Tonight...

Scattered to numerous thunderstorms are expected through this
evening. The main threats will be gusty winds and frequent
lightning. There also remains a chance for localized flooding with
any heavier rainfall.

.DAYS TWO THROUGH SEVEN...Sunday through Friday...

Daily thunderstorm activity will occur this weekend and next
week. Storm chances will be highest during the afternoon and
evening hours each day. While the risk of severe weather is low, a
couple of stronger storms are possible.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested but spotters are encouraged
to submit reports of severe weather through the web by going to
weather.gov/atlanta. Please relay any information about observed
severe weather to the NWS.

In the hours before

Special weather statement, Jun 14, 6:51 PM EDT, 38 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
651 PM EDT Sat Jun 14 2025

GAZ031-032-042>044-052-053-142315-
Douglas GA-Cobb GA-Coweta GA-Carroll GA-Heard GA-Paulding GA-
South Fulton GA-
651 PM EDT Sat Jun 14 2025

...Strong thunderstorms will impact portions of southeastern
Paulding, eastern Carroll, southwestern Cobb, Douglas, north central
Heard, northwestern Coweta and southwestern Fulton Counties through
715 PM EDT...

At 651 PM EDT, a line of strong thunderstorms was along a line
extending from near Hiram to near Carrollton, and moving east at 20
mph.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Douglasville, Carrollton, Smyrna, Villa Rica, Powder Springs,
Austell, Hiram, Whitesburg, Roopville, Chattahoochee Hill, Lithia
Springs, Plant Yates, Brownsville, Bill Arp, Seaton Lake, Fairplay,
Dunaway Gardens, Clem, Lake Val-Do-Mar, and Winston.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3386 8452 3362 8469 3347 8482 3338 8490
      3342 8520 3387 8481 3387 8471
TIME...MOT...LOC 2251Z 281DEG 18KT 3388 8481 3359 8504

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Local storm report, Jun 14, 6:54 PM EDT, 35 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
654 PM EDT Sat Jun 14 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0540 PM     Tstm Wnd Dmg     2 S Antioch             33.92N 85.16W
06/14/2025                   Polk               GA   Emergency Mngr

            Trees down along Grady and Hightower
            Mountain Rd.

&&

TV
Special weather statement, Jun 14, 7:04 PM EDT, 25 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
704 PM EDT Sat Jun 14 2025

GAZ052-053-142345-
Coweta GA-Heard GA-
704 PM EDT Sat Jun 14 2025

...A strong thunderstorm will impact portions of Heard and
southwestern Coweta Counties through 745 PM EDT...

At 704 PM EDT, a strong thunderstorm was over Tennant, or near
Wedowee, moving east at 30 mph.

HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Franklin, Ephesus, Centralhatchee, Corinth, Waresville, Frolona,
Texas, Glenn, Powers Crossroads, and Handy.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3341 8511 3338 8490 3322 8492 3322 8494
      3319 8503 3318 8505 3317 8508 3320 8510
      3320 8511 3318 8511 3318 8512 3316 8512
      3313 8524 3339 8529
TIME...MOT...LOC 2304Z 267DEG 25KT 3328 8543

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
Special weather statement, Jun 14, 7:07 PM EDT, 22 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
707 PM EDT Sat Jun 14 2025

GAZ032-033-042>044-053-142345-
North Fulton GA-Douglas GA-Cobb GA-Coweta GA-Carroll GA-
South Fulton GA-
707 PM EDT Sat Jun 14 2025

...Strong thunderstorms will impact portions of southeastern Carroll,
southeastern Cobb, eastern Douglas, western Coweta and southwestern
Fulton Counties through 745 PM EDT...

At 707 PM EDT, a line of strong thunderstorms was along a line
extending from near Sweetwater Creek State Park to near
Arnco-Sargent, and moving east at 30 mph.

HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Atlanta, Newnan, Douglasville, City of South Fulton, Sandy Springs,
Smyrna, Fairburn, Austell, Palmetto, Whitesburg, Chattahoochee Hill,
Lithia Springs, East Newnan, Midtown, Plant Yates, Vinings, Dunaway
Gardens, Cascade Heights, Campbellton, and Sandtown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3340 8500 3387 8460 3389 8451 3388 8439
      3376 8438 3368 8454 3330 8476 3323 8492
      3338 8490
TIME...MOT...LOC 2307Z 290DEG 28KT 3371 8463 3337 8486

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
Special weather statement, Jun 14, 7:25 PM EDT, 4 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
725 PM EDT Sat Jun 14 2025

GAZ032-033-044-045-055-150000-
North Fulton GA-Cobb GA-Clayton GA-DeKalb GA-South Fulton GA-
725 PM EDT Sat Jun 14 2025

...Strong thunderstorms will impact portions of west central DeKalb,
southeastern Cobb, northwestern Clayton and south central Fulton
Counties through 800 PM EDT...

At 725 PM EDT, a line of strong thunderstorms was along a line
extending from Bolton to Palmetto, and moving east at 30 mph.

HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Atlanta, Douglasville, Decatur, City of South Fulton, Sandy Springs,
Smyrna, East Point, Union City, College Park, Fairburn, Clarkston,
Hapeville, Palmetto, Avondale Estates, North Decatur,
Hartsfield-Jackson Airport, North Druid Hills, Midtown, Grant
Park-Zoo Atlanta, and Druid Hills.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3373 8460 3373 8458 3375 8458 3389 8447
      3388 8439 3382 8425 3377 8424 3362 8441
      3355 8445 3352 8459 3350 8461 3351 8462
      3351 8477
TIME...MOT...LOC 2325Z 275DEG 26KT 3382 8443 3351 8468

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
Special weather statement, Jun 14, 7:27 PM EDT, 2 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
727 PM EDT Sat Jun 14 2025

GAZ053-054-150000-
Fayette GA-Coweta GA-
727 PM EDT Sat Jun 14 2025

...Strong thunderstorms will impact portions of northwestern Fayette
and Coweta Counties through 800 PM EDT...

At 727 PM EDT, a line of strong thunderstorms was along a line
extending from Cannongate to Moreland, and moving east at 25 mph.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Newnan, Fayetteville, Peachtree City, Tyrone, Palmetto, Senoia,
Grantville, Luthersville, Moreland, Sharpsburg, Turin, East Newnan,
Cannongate, Sandy Creek, Thomas Crossroads, and Madras.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3338 8490 3351 8476 3351 8462 3350 8461
      3352 8459 3355 8445 3322 8462 3322 8465
      3323 8465 3322 8469 3323 8470 3323 8471
      3322 8472 3322 8485 3323 8492
TIME...MOT...LOC 2327Z 264DEG 23KT 3350 8466 3329 8480

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 13, 8:01 PM EDTSpecial Weather StatementFFCFloyd29 min
Jun 13, 8:03 PM EDTSpecial Weather StatementFFCSumter27 min
Jun 13, 8:06 PM EDTSpecial Weather StatementFFCPike24 min
Jun 13, 8:09 PM EDTSpecial Weather StatementFFCHarris, Muscogee36 min
Jun 13, 8:16 PM EDTSpecial Weather StatementFFCBaldwin29 min
Jun 13, 8:18 PM EDTSpecial Weather StatementFFCCrawford, Monroe27 min
Jun 13, 8:24 PM EDTSpecial Weather StatementFFCClayton, Fayette, Henry36 min
Jun 13, 8:25 PM EDTSpecial Weather StatementFFCMurray35 min
Jun 13, 8:26 PM EDTSpecial Weather StatementFFCWashington34 min
Jun 13, 8:32 PM EDTSpecial Weather StatementFFCGordon28 min
Jun 13, 8:33 PM EDTSpecial Weather StatementFFCSumter27 min
Jun 13, 8:40 PM EDTSpecial Weather StatementFFCClayton35 min
Jun 13, 8:57 PM EDTSpecial Weather StatementFFCGlascock, Jefferson33 min
Jun 13, 8:59 PM EDTSpecial Weather StatementFFCGordon, Pickens31 min
Jun 13, 9:01 PM EDTSpecial Weather StatementFFCClayton, Henry29 min
Jun 13, 9:17 PM EDTSpecial Weather StatementFFCUpson28 min
Jun 13, 9:42 PM EDTSpecial Weather StatementFFCButts33 min
Jun 14, 1:45 PM EDTSpecial Weather StatementFFCDodge30 min
Jun 14, 2:40 PM EDTSpecial Weather StatementFFCDodge35 min
Jun 14, 3:03 PM EDTSpecial Weather StatementFFCTreutlen27 min
Jun 14, 3:05 PM EDTSpecial Weather StatementFFCWalker40 min
Jun 14, 3:35 PM EDTSpecial Weather StatementFFCWalker25 min
Jun 14, 3:39 PM EDTSpecial Weather StatementFFCTelfair36 min
Jun 14, 3:46 PM EDTSpecial Weather StatementFFCChattooga29 min
Jun 14, 4:00 PM EDTSpecial Weather StatementFFCWhitfield30 min
Jun 14, 4:10 PM EDTSevere Thunderstorm WarningFFCChattooga, Floyd, Polk39 min
Jun 14, 4:19 PM EDTSpecial Weather StatementFFCPaulding26 min
Jun 14, 4:29 PM EDTSpecial Weather StatementFFCMurray31 min
Jun 14, 4:30 PM EDTSpecial Weather StatementFFCMurray30 min
Jun 14, 4:31 PM EDTSpecial Weather StatementFFCGordon29 min
Jun 14, 4:33 PM EDTSevere Thunderstorm WarningFFCBartow, Floyd, Gordon42 min
Jun 14, 4:38 PM EDTSpecial Weather StatementFFCNewton, Rockdale, Walton37 min
Jun 14, 4:45 PM EDTSpecial Weather StatementFFCPaulding30 min
Jun 14, 4:54 PM EDTSpecial Weather StatementFFCGilmer36 min
Jun 14, 4:58 PM EDTSevere Thunderstorm WarningFFCBartow, Cherokee, Gordon, Pickens47 min
Jun 14, 5:02 PM EDTSpecial Weather StatementFFCOconee28 min
Jun 14, 5:16 PM EDTSpecial Weather StatementFFCFannin29 min
Jun 14, 5:20 PM EDTSpecial Weather StatementFFCPolk25 min
Jun 14, 5:24 PM EDTSevere Thunderstorm WarningFFCCherokee, Gilmer, Gordon, Pickens51 min
Jun 14, 5:28 PM EDTSevere Thunderstorm WarningFFCClarke, Greene, Morgan, Oconee, Oglethorpe47 min
Jun 14, 5:30 PM EDTSpecial Weather StatementFFCCherokee30 min
Jun 14, 5:37 PM EDTSpecial Weather StatementFFCGreene38 min
Jun 14, 5:44 PM EDTSpecial Weather StatementFFCPolk31 min
Jun 14, 5:49 PM EDTSpecial Weather StatementFFCDawson26 min
Jun 14, 5:54 PM EDTSevere Thunderstorm WarningFFCGreene, Oglethorpe, Taliaferro, Wilkes51 min
Jun 14, 5:55 PM EDTSpecial Weather StatementFFCHaralson35 min
Jun 14, 6:02 PM EDTSevere Thunderstorm WarningFFCCherokee, Dawson, Forsyth, Pickens43 min
Jun 14, 6:14 PM EDTSpecial Weather StatementFFCPaulding31 min
Jun 14, 6:17 PM EDTSpecial Weather StatementFFCDawson, Hall28 min
Jun 14, 6:24 PM EDTSpecial Weather StatementFFCCarroll36 min
Jun 14, 6:26 PM EDTSpecial Weather StatementFFCCarroll34 min
Jun 14, 6:40 PM EDTSevere Thunderstorm WarningFFCHancock, Taliaferro, Warren50 min
Jun 14, 6:42 PM EDTSpecial Weather StatementFFCWhite33 min
Jun 14, 6:51 PM EDTSpecial Weather StatementFFCDouglas24 min
Jun 14, 7:04 PM EDTSpecial Weather StatementFFCHeard41 min
Jun 14, 7:07 PM EDTSpecial Weather StatementFFCCoweta, Fulton38 min
Jun 14, 7:25 PM EDTSpecial Weather StatementFFCFulton35 min
Jun 14, 7:27 PM EDTSpecial Weather StatementFFCCoweta33 min
Jun 14, 7:46 PM EDTSpecial Weather StatementFFCClayton, DeKalb29 min
Jun 14, 7:47 PM EDTSpecial Weather StatementFFCFayette28 min
Jun 14, 7:52 PM EDTSevere Thunderstorm WarningFFCCoweta, Meriwether, Troup38 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2025Every severe thunderstorm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.